# SDR REXA2022062801404

- Difficulty date: April 21, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Part number: SH670320511
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH FWD EMERGENCY EXIT SURROUND STRUCTURE, FWD AND AFT UPPER STOP PADS WORN.
AFT PAD .050"" MATERIAL LOSS
FWD PAD .050"" MATERIAL LOSS"	REPLACE LH FWD EMERGENCY EXIT FWD AND AFT UPPER STOP PADS.
